# SDR AALA202310236153

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A320*
- Aircraft serial: 4932
- Aircraft time: 38,936 hours, 15,116 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M21853
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 8,875 hours, 3,956 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS IN BASE MAINTENANCE: DEFORMATION ESCAPE SLIDE PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA. REPLACED ESCAPE SLIDE PASSENGER CREW DOOR 831.
